# SDR SWAA2022110946510

- Difficulty date: September 29, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM STA 500A TO 500C+8; RBL 24; WL 156.5 / [01] REMOVED CORROSION ON FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BETWEEN STA 500B+13' RBL 24; WL 156.5 MEASURE MAX.MATERIAL LOSS L=1.7' X W=.6' D=0.019' RT 0.021' FOUND TO BE OUT OF LIMITS; REWORKED AREA IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG.4.A(2)(A) DETAIL E FIG. 103. ORIGINAL THICKNESS IS 0.04' PER SRM 53-30-53-0I-2 IDENTIFICATION 2 BAC 1496-444 TABLE 2 ITEM [1]. USED TOOL : DEPTH GAGE: ID:ATS 2678  S/N:UNKNOWN  DUE: 04/2023. FLOOR TO SIDEWALL SUPPORT WILL BE REPAIR BY REPLACEMENT PER SRM 51-10-02 PARAG.9.C.;[02] VERIFIED ACTION 1; VERIFIED MEASUREMENT TABLE;[03] RECEIVED EXTRUSION P/N BAC1496-444; LOT 1490548-1.  LOCATED AND DRILLED EXTRUSION BETWEEN BS. 500A - 500D; RBL. 24 WL. 156.5 IAW SRM 51-40-05-0G-0; DWG# 143A7501; DWG# 143A7500. OK TO TREAT AND PRIME.;[04] INSPECTED ACTION 3; OK TO TREAT AND PRIME;[05] APPLIED CHEMICAL CONVERSION COATING & TWO LAYERS PRIMER TO FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01; SOPM 20-41-02.  OK TO INSTALL BOND NUTPLATE.;[06] INSPECTED ACTION 5; OK TO INSTALL NUTPLATES;[07] INSTALLED BOND NUT PLATES IAW DWG# 140N4500 REV: H. THE REMOVAL AND INSTALLATION IS COMPLETED WITH THE CUSTOMER'S CARD # TTG8Q004F0PU STEPS # 10; 38. ALL MAINTENANCE ACTION ARE COMPLETED REQUEST FINAL BUY OFF.;[08] INSPECTION COMPLETE
